Amoxicilian reaction or MMR? update

Discussion in 'Toddler & Pre-School' started by oct-bump, Jan 28, 2011.

  1. oct-bump

    oct-bump Well-Known Member

    Joined:
    May 26, 2009
    Messages:
    1,019
    Likes Received:
    0
    My LO had her MMR on Jan 14. This morning she has this horrible rash. It looks like hives and she is scratching them. She also just finished up Amoxicilian for a sinus infection / ear infection. The doctor said it could be either a reaction the MMR or an allergic reaction to Amoxicillian.

    What do you think?

    Update: If it is from the MMR, how long would the rash last? I think the rash is getting worse. I'll check tomorrow to know for sure.

    Another update: see my post below
     
  2. kiwimama

    kiwimama Soon to be family of 4!

    Joined:
    Jul 8, 2008
    Messages:
    6,291
    Likes Received:
    0
    I don't know if there would be any way to tell. Hope she's feeling better soon!
     
  3. Mum2b_Claire

    Mum2b_Claire Mummy to Ruby & Scarlett!

    Joined:
    Mar 2, 2009
    Messages:
    16,804
    Likes Received:
    0
    I wondered the same when Ruby came out in a rash 2 weeks after her MMR when she had also recently had amoxicillin! The rashes sound very similar but the Dr said to be it was from the MMR.
     
  4. Laura2919

    Laura2919 Team Twilight!!

    Joined:
    Jan 31, 2010
    Messages:
    15,464
    Likes Received:
    0
    Could be either..
     
  5. oct-bump

    oct-bump Well-Known Member

    Joined:
    May 26, 2009
    Messages:
    1,019
    Likes Received:
    0
    The rash got worse overnight. The doc perscribed her steriods. I hope they get rid of the rash.
     
  6. Blah11

    Blah11 ☼ Mummy to Amelie ☼

    Joined:
    May 8, 2008
    Messages:
    38,886
    Likes Received:
    0
    Would have thought they would have tried an antihistamine before steroids.
     
  7. oct-bump

    oct-bump Well-Known Member

    Joined:
    May 26, 2009
    Messages:
    1,019
    Likes Received:
    0
    I have been giving her benadryll which is a antihistamine since thursday :(

    She seems happier now.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice